# SDR CA980707031

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SAMPLES OF ELECTRICAL WIRING TAKEN FROM THE AIRCRAFT APPEAR TO BE OF AN INFERIOR QUALITY AND ARE CURRENTLY BEING INVESTIGATED
